# SDR GTIA2019112754819

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 9,591 hours, 4,148 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTED MROC ENROUTE TO KFLL AT FL340 AIRCRAFT STARTED MAKING A LOUD RUMBLING AND AIR NOISE, FOLLOWED BY ELECTRICAL  SMELL IN COCKPIT AND FLIGHT CABIN AROUND ROW 22 WE CONTINUED ON TOWARDS KFLL AND SOUND GOT CONSIDERABLY LOUDER. WE PROCEEDED TO MWCR (GRAND CAYMAN) AS A PRECAUTIONARY DIVERSION DUE TO FUMES AND SOUND.-REF TSM 05-50-00-810-831. FOUND BLOWER FAN (20HQ) AT FAULT. DAMAGED.
